Ben-U-Ron Direct 10 Sachets
Analgesic and antipyretic medication.
Description
Ben-u-ron direct contains paracetamol as an active substance, which acts to relieve pain (analgesic) and decrease fever (antipyretic).
Active substance
Paracetamol 500mg
Paracetamol has pharmacological properties of proven effectiveness as an analgesic and antipyretic.
Posology and route of administration:
The dose to be administered of Ben-u-ron direct depends on age and body weight. Ben-u-ron direct 500 mg granules is not recommended for children under the age of 12.
The administration can be repeated at intervals of 6 to 8 hours. If necessary, the interval can be at least 4 hours, and should not exceed 6 daily sachets.
According to the legislation in force, medicines not subject to medical prescription in Portugal can only be delivered in the municipalities of Maia, Gondomar, Matosinhos, Porto, Santo Tirso, Trofa, Valongo and Vila do Conde. This limitation does not apply to shipments to other Member States of the European Union.